# SDR 9507371146

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Engine: Pwa JT9D20J
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE EPR INDICATION FAILED AND THE TAKEOFF WAS ABORTED.  THE EPR INDICATOR WAS REPLACED AND A GROUND RUNUP CONFIRMED PROPER SYSTEM OPERATION.
